# SDR 2A6R202110086103

- Difficulty date: October 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N321AM
- Make and model: Blanca 1731ATC
- Aircraft serial: 7531117
- Aircraft time: 4,021 hours, 16,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: L533M1022215
- Condition: Cracked
- Location: Zone 100
- Part time: 4,021 hours, 16,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK IN THE TAIL CONE UPPER FRAME 7 ON THE FLANGE.  REPAIRED FRAME 7 IAW AIRBUS HELICOPTERS RDAS-EC135-53-2021-3502
